# SDR 98FDEA00081

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129952
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBOARD INDICATED ASYMMETRIC AT 1 DEGREE UPON RETRACT.  REPLACED INBOARD FLAP POSITION INDICATOR.  REMOVED AND CLEANED BYPASS VALVE CANNON PLUG THEN REINSTALLED.  LUBED JACK SCREWS, VISUALLY CHECKED JACK SCREWS FLAP TRACKS AND ROLLERS OPERATED WITH HYDRAULICS SEVERAL TIMES THROUGH FULL TRAVEL FLAPS OPERATE NORMAL OK FOR FLIGHT.
